T Nation

D-bol Side Effects


#1

first of all i have been lifting for quite a few years now and just started taking dbol (2 tabs/twice daily,260.5mg/tab) and i dont see the results that were promised.

I also am starting to have weird feelings in my body which i dont know if they're from the d bol or not but if they sound familiar tell me please: I have a little trouble with getting enough O2 sometimes, i have to take really big, deep breaths to get enough air in and i dont have asthma.

The second thing is when i sit down or anything like that where part of my body is against something will a lot of weight my whole body gets TINGLY-what the hell is going on (the feeling is just like when one of your extremeties are falling asleep)? It even happens in my face. if you know anything about this tell me and yes im going to the doctor this week to see if maybe something is pinched or whatnot. thanks


#2

what kind of tabs are those? 260.5 mg each, for a total of 521 mg a day?!? that can't be right....


#3

Hell, at that dosage the tingling or any other side effects you might have are to be expected!

That has got to be a typo...


#4

no such thing as 260.5 mg...highest I've ever seen are the 50 mg tabs by british dragon. If you were taking two 260.5 mg tabs a day...I'm sure you would be dead.


#5

dude, first of all that is way high mg to be taking for dbol, second, there is no such thing as that dose. are you sure you are taking dbol? in fact, i don't think there is any steroid with that dose. is it a steroid? a prohormone? supplement? and if youstart to get weird feelings like that, it should tell you to slow the f*** down.

they reason you are feeling shortness of breathe is usually due to an increase in blod pressure. check your bp and see where you are. dude, for God's sake be smart about what you are doing. ask someone some ?'s before you jump into something you have no idea about. you sjhould already be versed in the side effects of a product before you take it. be smart about this. what the hell are you taking anyway?


#6

Like everyone said, What are you taking?? That can't be no real D-bol.260.5 mg per tab? I'll buy half a tab from you for a $100 bucks! How long have you been taking whatever it is that you are taking?? Two days.
It can't be D-bol and it's gotta be a typo


#7

This is exactly what gives steroid use a bad name. People that don't know what the hell they're doing.


#8

What's the brand of dbol? In the meantime stop taking it and see if it goes away.


#9

I have a question for you, did that d-bol you purchased come in a bottle? If so was it made by carvagen labs? or zoe labs? If it was and the label just reads d-bol, its fake. Some guys I know ordered some off of the internet thinking it was real, the only ingredients are some herbs and the mg may be around 200-300. If this is what you have I have to say better luck next time, you have absolutely nothing in a bottle.

-Kael


#10

Hello...hhheeellllllllllooooooooooo
WTF!.....dude you posted this thread and you're not checking and replying to your own thread?.....WTF


#11

This post was flagged by the community and is temporarily hidden.


#12

That is a real fucking scumbag thing to do.


#13

that might explain codemeister's side effects then....


#14

He's probably in the hospital and can't right now.


#15

Wow codemeister hope youre alright man.


#16

The bastard - I'm curious as to what he has put himself into. He is probably too embarrassed to post again.


#17

codemeister,
Please post and let us know how you're doing as soon as you get a chance. Stop taking the pills if you haven't already.


#18

so sorry i didnt post another response earlier and thanks for all your concern whether it was for yours or my benefit. I checked the day after and the day after that and there wasnt anything so it slipped my mind, i stopped taking it and yea its one of those fakes. im going to the doctor on friday.

i havent had any of the symptoms since i stopped, except for the breathing one, i sort of got that one off and on since i was little. i supposedly am aloud to send this shit back for a refund but that was probably a bunch of bull. and yea i feel stupid but you dont even know who the hell i am so that doesnt matter. Now....where can i get the real stuff? jk.


#19

It was SDI Labs and their at legalsteroids.com, im sure most of you have seen their adds somewhere, but that was just stupid of me. I forgot to mention that i was taking an estrogen blocker by IDS...i know, i know i'll take a lap.


#20

considering all my paranoia after finding that out i might as well ask if anybody knows anything bad about the GNC creatine, it just has creatine monohydrate on the nutr. facts. thanks